1887

n Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie - Die positief definiete matriksuitbreidingsprobleem : referaatopsomming

Volume 34, Issue 1
  • ISSN : 0254-3486
  • E-ISSN: 2222-4173
USD

 

Abstract

This study considers under which conditions a partial Hermitian matrix admits a positive definite completion. The answer is closely related to the underlying graph of the matrix. It turns out that if the graph is chordal and all the principal minors are positive, there exists a positive definite completion.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/aknat/34/1/EJC173937
2015-01-01
2020-07-16

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error